# SDR USAA2011040191311

- Difficulty date: February 25, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS 787, S27L.  REPAIRED SHEAR TIE AT BS 787, S27L IAW B737 SRM 53-00-07 REPAIR 5.
